# SDR A6WA2019062846683

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 37,414 hours, 35,858 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY FL190, THE FLIGHT CREW NOTED THE FAILURE OF THE LEFT PACK, REDUCED AIRFLOW IN THE COCKPIT AND A CLIMBING CABIN PRESSURE. THE CREW INITIATED A DESCENT TO 10,000', DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.   LOSS LT PACK DURING C/O. TRIED TO RESET WOULDNT RESET, LOW PRESSURE MSG. FLT LEVEL 200 TRIED REST OF PACK AT 55% N1.PACK RESET ON GROUND.
